Download App
Get our app via:
Watsons_Web3_QR_Code_2023.png
  • google-play.png
  • app-store.png
  • Huawei.png
Store Locator What's Trending?
Stores Services
0
MY Bag
Home/Health/Cough, Cold & Flu/For Adults/

Panadol Cold & Flu Hot Remedy Sachet 5s (Lemon Flavour)<BR>

Panadol Cold & Flu Hot Remedy Sachet 5s (Lemon Flavour)
S$8.40
Quantity
Buy Now
delivery method
Home Delivery
Click & Collect
Product code
11704
  • Product Details
  • About This Shop
  • Promotions
  • PAYMENT & DELIVERY
Product Details
Description
Panadol Cold & Flu Hot Remedy Sachet (Lemon Flavour) with Vitamin C is a non drowsy formula that combines pain-relieving and fever-reducing efficacy. Not only soothes the throat effectively, it also provides fast* relief from early cold symptoms. Helps relieve from body aches, fever, blocked nose and sore throat.


Benefits of Panadol Cold & Flu Hot Remedy Sachet (Lemon Flavour)
- Non drowsy formula that combines pain-relieving and fever-reducing efficacy
- Soothes throat effectively and provides fast relief from early cold symptoms
- Helps relieve from body aches, fever, blocked nose and sore throat


**Where applicable, items have a minimum of nine-month shelf life before expiry unless otherwise stated on product description.

Place of Origin

Spain

Product Usage

For oral use only. Do not exceed the stated dose and do not take more frequently than every 4 hours.

Adults (including the elderly) and children aged 12 years and over: One sachet to be taken every four to six hours as required. Empty the contents of the sachet into a mug and half-fill with very hot water. Stir well.

Do not take more than 5 days without consulting the doctor.

Children under 12 years: Not recommended, except on the advice of a doctor.

Storage Information

Keep in cool and dry place

Warnings

Do not take any other products containing Paracetamol, or other medicines for relief of cough and cold, congestion or blocked nose.

Do not use if you are allergic to Paracetamol, Phenylephrine, Ascorbic Acid or any other ingredients in the product.

Do not use if you are taking or have taken in the past two weeks drugs called, Monoamine Oxidase Inhibitors (MAOI's) usually used to treat depression.

Hide